Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline - upping dosages

(1 Post)
Bloodywellhowmuch Sun 23-Aug-15 12:09:49

Hi - first time poster in MH.

I have just had my sertraline increased to 150mg and I have had the most terrible stomach feelings, almost like I am going to vomit all the time, I feel doppy and Woolley headed all the time too.

Is this a side effect of the increase, I've not felt this before and prior to this I have been on the sertraline since April and had the dosages increased from 50 to 100 and now 150.

I haven't noticed a change in my mood at all since starting to take them and the GP sounded a little cross with me last week when he said he would increase the dose but didn't think the AD's were doing anything to increase my mood and that I was experiencing the normal effects surrounding the reason for my depression. That has stuck with me as I have/am trying to pull myself together get my shit together move on and accept that I cannot change what has happened and that if I want to get better have a normal life again that I have to keep going, I've made plans, decorated and re enrolled for uni for sept but none of it gives me any uplifting feelings.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now